Skin Cancer Forum
Skin Cancer Forum
Home | Profile | Register | Active Topics | Active Polls | Members | Search | FAQ
Save Password
Forgot your Password?

 All Forums
 Skin Cancer Forums at
 Skin disorders and general health topics
 Question on Black Salve
 New Topic  Reply to Topic
 Printer Friendly
Author Previous Topic Topic Next Topic  


1 Posts

Posted - 08/30/2012 :  05:02:49  Show Profile  Reply with Quote
I'm new here, and I have a question concerning taking black salve internally by tablet. The issue I'm helping someone deal with isn't with skin, but with polyps in the colon. It seems there aren't too many places where you can go to ask questions about black salve, so I hope I can get some answers here.

The person I am helping is taking one black salve tablet before going to bed. He can't take it with food like the instructions say, or he feels ill. All the instructions I have ever read say it must be taken with food. If he takes it with food, he becomes sick and nauseated. He feels better if he lies down, so sometimes he takes it before going to bed. Is this normal to feel sick or have an upset stomach after taking a tablet? Is it ok to take it without food, as stated earlier, he doesn't have the upset stomach when he takes it on an empty stomach. The ingredients are: 300 Mgs. of herbs (Red Clover, Bloodroot, Galangal, Sheep Sorrel) and 325 Mgs. of Calcium phosphate that is used as a binder. Does NOT contain zinc chloride.

I'm sometimes not able to get on the computer, if anyone would like to contact me, my email address is: Thank you for reading, and for any help, and please reply rather quickly. I need answers fast. Thank you, again.
  Previous Topic Topic Next Topic  
 New Topic  Reply to Topic
 Printer Friendly
Jump To:
Skin Cancer Forum © 2013 Go To Top Of Page
Snitz Forums 2000

Disclaimer: The three most common types of skin cancer are basal cell carcinoma, squamous cell carcinoma, and melanoma. While melanoma is the most dangerous type, keep in mind that any cancer and potentially some cancer treatments can cause injury or death. The various views expressed in these public forums should not be considered as medical advice. See your qualified health-care professional for medical attention, advice, diagnosis, and treatments.